# SDR UPS00831364

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 CORROSION ON KEEL BEAM AT BOLTS FS 1000 AFT OF BOTTOM ROTATING BEACON.  REMOVED BOLTS, REMOVED CORROSION.  CORROSION FOUND TO BE WITHIN LIMITS IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED KEEL BEAM AREA AFT OF BOTTOM ROTATING BEACON IAW DC8 SRM 51-1-8.  INSTALLED BOLTS IAW DC8 SRM 51-3-0.
